# SDR SWAA2022022454538

- Difficulty date: December 9, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 8,367 hours, 3,682 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL HAS APPROX 2' CRACK PANEL 140 DEF / REPAIRED PER SRM 53-00-53-27-1
